# SDR SWIA202161607

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 38,897 hours, 34,816 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Obstructed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PERFROM FULL FLAP FAIL AD 2009-06-12 WITH IN 10 FC DUE TO FLAPS FAILED AT 20 ON ARRIVAL. C:MCI / DUE TAC 34821, FLAPS FAILED AT 20 ON ARRIVAL. CLOSED   RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP 27 RESET PROCEDURES AND AD 2009-06-12 MCI CREATED FOR FULL AD COMPLIANCE BY MCC.  COMPLIED WITH PARAGRAPH (H)(6) OF AD 2009-06-12 AND AMOC APPROVAL LETTER LOG # 19-12 BY PERFORMING THE APPLICABLE MAINTENANCE ACTIONS SPECIFIED IN FAULT ISOLATION MANUAL (FIM) A-009, SECTION 27-50-00 OF  VOLUME 1, REVISION 56, DATED NOVEMBER 10, 2018. / NOTE:  IF THE LRU LOG MESSAGE INCLUDES Â€ŒJAMÂ€? AND THERE WAS AN OBVIOUS PHYSICAL OBSTRUCTION OF A FLAP PANEL, HINGE ARM OR BALLSCREW, AN INSPECTION OF THE AREA AND COMPONENTS AFFECTED SHOWS THAT NO DAMAGE TO COMPONENTS OR STRUCTURE RESULTED FROM THE OBSTRUCTION, AND THE FLAPS OPERATE NORMALLY, THE AIRCRAFT CAN BE RETURNED TO SERVICE WITH NO FURTHER ACTION. IN THIS CASE, INCLUDE WORDING IN THE CORRECTIVE ACTION SIMILAR TO: Â€ŒFOUND SNOW PACKED IN.
